# SDR REXA201100192

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 21,645 hours, 18,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: 601R140022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP DENTED BETWEEN CANT FLAP STATION 79.062 AND CANT FLAP STATION 82.473 JUST FORWARD OF REAR SPAR ON THE UPPER SKIN.  REPAIRED IAW BOMBARDIER SERVICE CORPORATION EO 601R-57-20992A AND 8110-3 DATED 3/23/11.
